# SDR SWAA104714

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 21,807 hours, 12,724 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 6546540
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND FWD CARGO AFT CENTER BULKHEAD LOWER SUPPORT ANGLE CORRODED AT BS 500D, WL 156.  REMOVED AND REPLACED ANGLE PER SRM.
